# SDR SWIA200413645

- Difficulty date: July 30, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 24,554 hours, 31,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Part serial: 1313
- Condition: Discharged
- Location: Emergency Light
- Part time: 5,992 hours, 8,698 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FORWARD EMERGENCY EXIT 3 LIGHTS IN FLOOR STRIP INOPERATIVE.  REPLACED FORWARD EMERGENCY BATTERY IAW MM 33-50-02.  OPERATIONAL CHECK GOOD.
